# SDR FDEA202210312805

- Difficulty date: October 31, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611822
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL P/N 11861182-2 FOUND WORN AT SEC. 41 ON FWD AREA FABRICATED FLOOR PANEL PER DWG SRZ-25-005.  P/N:FX11861182-2  222MDF, W.O.:20471352.  MAJOR REPAIR.  ORIG SUBMISSION DATE:  11/17/2022.
